New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
need answer fast..
11 Replies
JOEGIRL - July 27

Last night I suddenly had a rise in my BLOOD PRESSURE and slight chest pains. I laid on the couch and it went down after awhile. I have noticed that my b/p has gone up a little in the last few days on and off. I can tell by the way I feel when it goes up. Also I have been having some bloated and gassy like feeling in my stomach. I have been on Lyrica about 2 to 3 weeks now and Iam wondering if anyone had this happen to them on this medication.I hate to give it up since it has really helped me but I know something not right. I know when I call my dr. he going to take me off of it . I am feeling better as for the blood presser but I am still bloated and look like I am pregant.I will check back later for some answers. Thanks,

 

Fantod - July 27

I think you should call your doctor immediately. A sudden rise in blood pressure is not good. I understand how you feel about having to go off of Lyrica if it is helping. I had good results with Savella and had to go off of it due to an adverse reaction. I was so disappointed. However, I would rather be here for my family than ignore a potentially life-threatening symptom. Take care.

 

JOEGIRL - July 28

Fantod, Thanks for answering. Ihave a dr. app. tomorrow and I will let you know what he says. I am feeling better today but tired and hurting more. I took onr lyrice today . I suppose to take 2 a day but I am going to talk to my dr. tomorrow and maybe he will figure out whats going on . Anyway,Thanks again for your concern and I guess noone else has had this happen to them since you were the only one that answered.

 

Fantod - July 28

Iam very relieved to hear rhat you are going to see your doctor. That was the right decision. I hope that your doctor is able to work with you to find a solution that works. Take care.

 

chaplin - July 28

Joegirl
How are you doing? I just read your thread and am concerned. I had problems with Lyrica but right from the start so my experience is not like yours. Please let us know what the dr says. Hope you are feeling better and they help you with the pain. It is crazy how we are all suffering similar problems... but we all react so differently to the meds.
Best of luck.
Chaplin

 

JOEGIRL - August 2

I went to my family dr. and he said that I can keep taking the Lyrica. He said since my b/p is not staying high he not putting me on b/p medication for now and he doing some test on me called a calicum score, what ever that is. I think its to see if you have any blockage in your heart. If its not right he plans to do bloodwork etc and check me out.HE says I am stressed. I GUESS so when you hurting , thats sress.
I am happy that I can keep taking LYRICA since it is helping AND i hadn't gained a pound when I weighed at his office but I sure felt like it. Guess I had been holding fluid? I havn't had any more trouble with my B/p going up since that last time. Maybe I need a vacation and just relax and be stress free. Sounds good anyway. Maybe Las Vegas, casino, or Nashville, grand ole opry, Florida, beach,,,, hummm, I like it already. Only problem is getting the extra cash to go.Maybe I will win the powerball. YEA RIGHT, O well, a girl can dream can;t she?

 

pfiinch - September 5

i get bloated and when my stomache does I can't zipp my pants I took a stool softener and it help to bring down the bloating.I wouldn't recommend this on a regular basis.Just when it get unbearable. I still take the lyrica because it stops my hands from being on fire,but have a real problem with the right lower shouder blade that goes into my ribs hard to breath.It use to be only once in a while now all the time.Exspecially at work when I am sitting all day.I get up and walk and get my back cracked and a massage really helps.
If you go of the lyrica I don't know if the bloating will go away.But I wouldn't give my Lyrica up for the other problems are to strong in pain.Do what you got to it is your body and you know it best.Good Luck and God Bless

 

axxie - September 5

Hey Joegirl, I just read your thread and I do hope you get well.

It's good that the doctor is taking care of you and he's doing tests to rule out other problems.

Good luck to you and let us know how you are feeling.

PS: I hope you win at the powerball, I'm rooting for you.

 

belle1329 - September 23

I do not take meds as they dont agree with me. I dont feel I have a problem with blood pressure, but I always feel gassy and bloated and look preg(could this just be a fibro sympt?) I do have IMS another thing I dont sleep well, trouble concentrating , muscle aches and pains espically in my arms near elbows and knees and hips. My arms tingle at night and I have night sweats, memory loss, virtago etc I know these are fibro symptoms but I hear everyone saying that they have hot hands and feet, I have very cold hands and feet (raynauds) and I thought his was also a symptom, are the hot hands and feet from meds? also noticed that people say the sun bothers them, I love the sun and feel soooooo much better in the summer than winter. Just trying to clarify as Im confused with symptoms and reports from others. Maybe they differ because of meds??
Thanks to anyone that can help :-)
please excuse my spelling/words as this seems to be another one of my symptoms, lol.

 

sulydi - September 23

Hi Bella,
Sun and heat don't bother me either. Love the summer, and hate the winter. I don't have hot hands and feet, but do have gas and bloating often. I think that symptoms differ in people, but pain is the one we have most in common.
Sometimes I do blame things on fibro, and am not really sure if they are, but if others have same symptoms I feel reassured.
Hope this helps a little.

 

belle1329 - September 24

HI sulydi
Thanks :-), it does help to hear from others

 

tashawa - September 24

I had these problems before I started on cymbalta..they have now resolved..not really sure what caused them or what made them go away..
Tashawa

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question